# SDR AALA202205044697

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A300*
- Aircraft serial: 6346
- Aircraft time: 24,375 hours, 7,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL BATTERY FAULT DURING EMERGENCY LIGHT TEST. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
